# SDR SWAA2022022117868

- Difficulty date: July 11, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 42,030 hours, 24,898 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SHELF PANEL BETWEEN #6 AND #7 FLAP TRACK HAS A CRACKED SEAL RETAINER.(MARKED) / REMOVED AND REPLACED SEAL RETAINER PER SRM 51-40-02.
